MathSciNet Relay Station
MathSciNet bibliographic data
MR1405963 (97h:11113) 11P21 (11H06 54B20)
Diaz, Ricardo; Robins, Sinai The Ehrhart polynomial of a lattice $n$-simplex. Electron. Res. Announc. Amer. Math. Soc. 2 (1996), no. 1, 1–6 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement